This may be slightly off topic, but I need some feedback. My doctor recently put me on Zoloft. After six days, I could no longer take the side effects. I was so sluggish, I felt like I couldn't move. The last straw was the migraine today. They have since switched me to Lexapro. Just wanting to see if anyone else has tried it and if so how did it work/not work for you. Oh...any sexual side effects involved? Love to you all. Stephanie
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...